Generalization of Ky Fan Inequality
Mathematica balkanica, Tome 5 (1991) no. 4, p. 373
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1991_5_4_a8,
author = {Zhen Wang and Ji Chen},
title = {Generalization of {Ky} {Fan} {Inequality}},
journal = {Mathematica balkanica},
pages = {373},
year = {1991},
volume = {5},
number = {4},
url = {http://geodesic.mathdoc.fr/item/MABA_1991_5_4_a8/}
}
Zhen Wang; Ji Chen. Generalization of Ky Fan Inequality. Mathematica balkanica, Tome 5 (1991) no. 4, p. 373. http://geodesic.mathdoc.fr/item/MABA_1991_5_4_a8/